# SDR 07FDEA02813

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652954811
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR STRUCTURE, ARCHED CLOUSER WEB COVER FWD ATTACH ANGLE IS CRACKED OUT OF NUTPLATE HOLE STA 1178, RBL 50" (VIEW FROM LWR PIT)   REMOVED ARCHED CLOSER WEB ASSY.  FABRICATED NEW WEB, STIFFENER, AND ANGLE REF DWG 65-29548.  TREATED AND PRIMED REF SRM 51-10-2, INSTALLED ARCHED WEB ASSY REF DWG 65-29548 AND SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
